Sharp identification regions in models with convex moment predictions

Beresteanu, Arie; Molchanov, Ilya; Molinari, Francesca (2011). Sharp identification regions in models with convex moment predictions. Econometrica, 79(6), pp. 1785-1821. The Econometric Society 10.3982/ECTA8680

[img] Text
Beresteanu_et_al-2011-Econometrica.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (599kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

ISSN:

0012-9682

Publisher:

The Econometric Society

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:24

Last Modified:

27 Oct 2019 03:27

Publisher DOI:

10.3982/ECTA8680

Web of Science ID:

000297254600003

BORIS DOI:

10.7892/boris.8512

URI:

https://boris.unibe.ch/id/eprint/8512 (FactScience: 214086)

Actions (login required)

Edit item Edit item
Provide Feedback